MathSciNet Relay Station
MathSciNet bibliographic data
MR2046535 92D40 (34K13 34K45)
Zhang, Weipeng; Fan, Meng Periodicity in a generalized ecological competition system governed by impulsive differential equations with delays. Math. Comput. Modelling 39 (2004), no. 4-5, 479–493.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement